New to this site. I have severe peripheral Neuropathy and its painful to get about. I wonder do other members have the same problems

I've endured peripheral neuropathy and degenerative spinal arthritis . My day to day life has changed so very much, I'm finding the basic tasks unbearable . Do other members have similar problems with experiencing the same pains etc.

I'm on morphine and pregabalin to stem the pain, but still in chronic pain, now even walking is painful to put my feet to the ground. ?

4 Replies

oldestnewest
  • Hi Dear Irish, welcome to the site, I am not that bad but my right foot is worse and I am on pregabalin 75mg which has a moderate effect. This pain should not be constantly going all the way, it should be gone for some period, any way if your PN is because of your Spinal arthritis then with considering your age and general condition, may be you would need to try on your SA along PN

  • ...what are your B12 levels ? Take a look at the excellent site b12d.org Having your doc tell you your result is normal is not good enough. It needs to be at the top of the range - around 800. Neglected deficiencies can cause peripheral neuropathy. Other things to be checked - VitD and Adjusted Calcium.

    Good Luck..........remember to keep copies of your blood test results so you can monitor improvements yourself.........

  • Hello all. I have either hand & foot syndrome of PN after 9 series of Xeloda over a 9 month period. My doctor has prescribed Apovit (B1 vitamin) and pyridoxin hydrochlorid (Vitamin B6) as treatment.. My symptoms are the feeling that my hands and feet are really very cold and "defrosting", and, my feet are packed in "bubble wrap" I've had the symptoms since before I stopped taking Xeloda, which is about 9 months ago. The symptoms haven't changed in my feet, but, have improved slightly in my hands. I would be very interested in any comments you can make.

    Good luck all

    Chas

  • Hi Irish,I also have neuropathy of the feet,due to unknowingly having very little b12 in my body.It hasent given me to much trouble,except for that horrible feeling of walking on sand? all the time.I now have to take 2 vit.d tabs every day,& one vitamin b12 injection every month,previously having one every week,then reduced to fortnightly,& now for the past 12 months,just one a month.

    I was also told to take Lyrica ( anti epileptic medication) but on reading that it's not good for people with lung probs.i refused to take it,as I have Copd.

    I am going to see Doc. Soon,as I am having trouble with my left leg,feeling very funny,not sure if it's anything to do with the neuropathy or not!

    Interesting to hear from you all,I posted a few months ago,but having no replys,thought I was alone with it! So good to hear of everyone's experience,keep well as you can,

    Wendells

You may also like...